# SDR DALA2022110807218

- Difficulty date: November 6, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N346DN
- Make and model: Airbus A321-211
- Aircraft serial: 8227
- Aircraft time: 14,081 hours, 6,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5B EMERGENCY ESCAPE PATHWAY LIGHT INOP. T/S IAW A321 TSM 33-51-00-810-824-A AND A321 ASM 33-51-04. FOUND CONNECTOR AT 7260VC3 DISCONNECTED. RECONNECTED AND PERFORMED OPS CHECK IAW A321 AMM 33-51. OPS CHECK NML. A/C OK FOR SVC. (LP# 9529358)
